# SDR ASAA2013071095545

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,259 hours, 7,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING FL 340, CLIMBING TO FL 350, THE AIR CONDITIONING WENT TO A HIGH FLOW VOLUME.  ACFT PRESS IS NORMAL. TURNING OFF RECIRC FANS HAS NO EFFECT ON THE VOLUME.  VERY NOTICABLE IN FLIGHT DECK AND FIRST CLASS LAV NOT AS NOTICABLE IN REAR OF ACFT.  VOLUME RETURNED TO NORMAL AFTER APPROX 15 MIN IN CRUISE.  ACFT GROUNDED.  ACCOMPLISHED EEC AND PSE FAULT HISTORY INQUIRY AND NO FAULTS LOGGED.  PACK/ZONE BITE TEST, NO FAULTS FOUND. PERFORMED PACK FLOW  CONTROL VALVE (LT AND RT) OP TEST MM 21-51-00-700-802, CHECKED GOOD.  COMPLIED WITH EA 800-21EA-10692, NO DEFECTS NOTED.  GROUND VERIFICATION CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME, NO HISTORY.
